# SDR GLBA96084

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Np Sensor
- Part number: 3039242
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CIU - CREW REPORTED A 30 PERCENT TORQUE LOSS ON RT ENGINE WITH EEC ON.  THEY MADE AN AIR TURN-BACK AND LANDED UNEVENTFULLY.  MAINTENANCE TIGHTENED RT NP SENSOR.  OPS CHECK WAS GOOD.  (X)
